# SDR CY4R20130412008

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10682056
- Condition: Damaged
- Location: Magneto
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TIGHTENING THE CONTACT ASSEMBLY SECURING SCREWS ON THE DUAL MAGNETO DISTRIBUTOR BLOCK, IAW THE SERVICE MANUAL INSTRUCTIONS TO A TORQUED VALUE OF 20 TO 25 LBS.-IN.  THE EMBEDDED NUTS START TO PULL OUT IN 2 OF THE 4 LUGS.   THE ASSEMBLY THAT MOUNTS ON THE DISTRIBUTOR BLOCK IS FLUSH MOUNT IN 2 LOCATIONS, AND IS SLOTTED IN THE OTHER 2.  IT APPEARS THE EMBEDDED NUTS START TO PULL THROUGH IN THE SLOTTED LOCATIONS AT LESS THAN 20 LBS.-IN.THE OPERATOR IS USING THE REQUIRED D-3000 MAGNETO IGNITION SERVICE CHART FOR TORQUE VALUES.  THIS MAGNETO (DUAL MAGNETO) INSTALLATION IS AVAILABLE IN A VARIETY OF AIRCRAFT/ENGINE INSTALLATIONS.  THIS OPERATOR IS NO LONGER USING THE DISTRIBUTOR BLOCK, BECAUSE OF THIS REOCCURRING PROBLEM.  THE DISTRIBUTOR BLOCK APPEARS TO BE TO SOFT.
